# SDR AWXA200500765

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK FOUND CORROSION PRESENT ON STIFFENER CHANNEL LOCATED AT AFT PRESSURE BULKHEAD FORWARD SIDE AT BS 1016, WL 155, BL 0.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 53-80-08-1 FIG 101.  MAINTENANCE REMOVED CORROSION ON STIFFENER CHANNEL LOCATED AT AFT PRESSURE BULKHEAD BS 1016, WL 155, AND BL 0.  MAINTENANCE REMOVED DAMAGE STIFFENER ON THE AFT PRESSURE BULKHEAD AT STATION 1016, WL 150, BL 0 AND FABRICATED REPAIR STIFFENER IAW BOEING 737-300 SRM 53-80-08-2 FIG 201.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-80-08-2 FIG 201.
